# SDR UPS99830564

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT FWD PIT STA 260 FROM LONG 34R TO 35L FRAME IS CORRODED.  REMOVED GILLINER SUPPORT L/R SIDE AT LS 260, FOUND FRAME SECTION OUT OF LIMITS.  REMOVED INTERCOSTAL, DRILLED NEW FRAME SEGMENT A/C IAW DC8 SRM 51-3-2.  FABBED AND INSTALLED FRAME SEGMENT, SKIN CHIP, SPLICES  INTERCOSTAL AND GILLINER SUPPORT IAW DC8 SRM 51-1-20D, 51-1-21, 53-2- 0 & 51-3-2.
